Monotonicity result for generalized logarithmic means

Authors

  • Xin Li
  • Ch.-P. Chen
  • F. Qi

DOI:

https://doi.org/10.5556/j.tkjm.38.2007.88

Abstract

$ r \mapsto \frac{L_{r}(a, b)}{L_{r}(1-a, 1-b)} $ is a strictly increasing function of $ r \in (-\infty, \infty) $ for $0

Author Biographies

Xin Li

College of Mathematics and Informatics, Henan Polytechnic University, Jiaozuo City, Henan 454010, China.

Ch.-P. Chen

College of Mathematics and Informatics, Research Institute of Applied Mathematics, Henan Polytechnic University, Jiaozuo City, Henan 454010, China.

F. Qi

Research Institute of Mathematical Sciences, Henan Polytechnic University, Jiaozuo City, Henan 454010, China.

Downloads

Published

2007-06-30

How to Cite

Li, X., Chen, C.-P., & Qi, F. (2007). Monotonicity result for generalized logarithmic means. Tamkang Journal of Mathematics, 38(2), 177-181. https://doi.org/10.5556/j.tkjm.38.2007.88

Issue

Section

Papers